# SDR DALA2018041802618

- Difficulty date: March 25, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 79,214 hours, 9,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1520-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, BS 1520 - 1640, RBL 108 FOUND CORRODED.  REPAIRD IAW ER/A 566931-14, PRI REV 0, AND REV 1
